# SDR USAA991126

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500
- Part time: 25,020 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A RON CHECK VISUAL INSPECTION VERIFIED BY EDDY CURRENT, FOUND A 2 INCH CRACK AT BS 500, RBL 1, BETWEEN STR 28L AND STR 28R FRAME.  INSTALLED FABRICATED REPAIR PER EA 65887.  (X)
